# SDR 2008UALA03140

- Difficulty date: May 31, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 37,935 hours, 4,564 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 362624
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 50HJK EMERGENCY LIGHT INOP.  *S/D*  FOUND LOOSE CONNECTION.  SECURED CONNECTION, OP CHECKED GOOD.  AC OK FOR SERVICE.
